Couldn't find what you looking for?

TRY OUR SEARCH!

I am 18 years old and one of my bestfriends bought liquid morphine about 5 days ago and we've been taking it since. My friend didn't talk about having any side effects, so I didnt even think about it. I was feeling sick before she even bought the bottle, so throughout the next days when I was vomiting and getting really bad headaches etc. I thought I had the flu or something. I took some very early this morning then went back to sleep, but when I woke up my face, legs and back had bad rashes on them and it was really hard for me to swallow. I looked up the bad side effects of morphine and I had almost all of them.

 

Basically, I really don't wanna die in my sleep tonight or some crazy sh*t so I was just trying to see if anyone else has had this happen to them?

Loading...

DON'T TAKE ANY MORE!!! What you have described sounds exactly like an allergic reaction...and it can lead to anaphylaxis (life threatening allergic reaction) and by the sounds of it you may have already come close with the hard to swallow feeling. Please consult with your doctor on this, because you may find yourself in a situation where you may not be able to speak and possible given morphine or a morphine type drug for pain and wind up in a very bad situation. I have several serious allergies and I have to wear a medic-alert bracelet to inform caregivers in case of an emergency, if I am unable to speak then they will know about my allergies and treat me accordingly. I wish you the best of luck!
Reply

Loading...